# SDR AALA952082

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 1 INCH CRACK IN LEFT SIDE OF VERTICAL STABILIZER SKIN EXTENDING FROM FASTENER HOLE, FS 1212.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER ESO11697 DATED 6-23-95.  (M)
